Multivitamin - will it cause charley horses in legs or muscle cramps?

Question is Closed Report Mark as Favorite

Answers (1)

17 Aug 2009

It shouldn't do. Multivitamins taken in recommended doses have no commonly reported side effects.

http://www.drugs.com/sfx/multivitamin-side-effects.html

Votes: +0
robo 17 Aug 2009

You can find more information on leg pain, muscle cramp and charley horse at http://www.drugs.com/enc/leg-pain.html

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Crazy muscle spasms on Mirapex, Has anyone else had this?

I'm almost 2 weeks into my nightly dose of 0.25mg and since yesterday I've had CONSTANT muscle spasms in my legs, arms and face! Also have ...

2 answers 1 Mar 2011

Restless Legs Syndrome - Hi, I have a question about RLS. Is it related to Charley Horses? I woke up

... screaming mid AM with one recently. (RLS runs in my family), so I usually keep baby jar bananas on hand for emergencies. Also, is magnesium/zinc ...

2 answers 11 Feb 2012

Mirapex side effect at night, muscle spasm of entire body starting at head and working down to feet?

Has anyone had this problem? Took Mirapex for 4 years for RLS before this started. Almost like a violent yawn where every muscle in my body tenses. ...

1 answer 28 Dec 2012

Has any body heard about the use of vinegar for muscle cramps(charley-horse),in legs and or feet?

have pvd and 14 bypass operationsin both legs, have appt with nuerology,to check for nerve problems, but have not had any luck with the causes of the ...

1 answer 3 Apr 2013

Muscle Spasm - I have had muscle cramps left side of neck for 8 months now. had cat scan ultrasound?

... and tried 3 types of muscle relaxors. nothing found and meds do nothing. Neck cramp then makes head twitch. goes into shoulder and arm. Aching in ...

2 answers 13 Aug 2014